Anonymous #1
#1
Report Thread starter 1 week ago
#1
Hi, looking for some advice. I started the contraceptive pill around 15 days ago now, I wasn’t the best at remembering to take it or being consistent at taking it at the same time. Me and my boyfriend had unprotected sex so just to be safe I went and got the morning after pill the next day. I’ve been having really bad lower back pain, headaches and got more spots than usual and im wondering is this because I’ve started the pill or does this sound more like pregnancy? Just so concerned! My period isn’t due for another week yet anyway.
0
reply
ciaralb
Badges: 8
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#2
Report 1 week ago
#2
Symptoms can be associated with PMS but taking a test wouldn’t hurt if you’re concerned (going to the doctors for a test may be better if it’s so early on)
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

What do you find most difficult about revising?

Prioritising what to revise (22)
9.91%
Remembering what was covered in lessons (7)
3.15%
Finding the time to revise (15)
6.76%
Finding the motivation (62)
27.93%
Getting distracted (37)
16.67%
Procrastination (77)
34.68%
Having the tools you need (1)
0.45%
Something else (tell us in the thread) (1)
0.45%

Watched Threads

View All